Why Flatulence, Bitter Mouth And Nausea After Taking Medicine?

Illustration of Why Flatulence, Bitter Mouth And Nausea After Taking Medicine?
Illustration: Why Flatulence, Bitter Mouth And Nausea After Taking Medicine? post.greatist.com

, last Friday my stomach was relapsing, I threw up 3 times then at night fever. Saturday the ulcer was OK, but the fever was still, I took Anflat for ulcer and Paracetamol (I didn’t go to the doctor). this morning my heat was gone, but nausea, tongue tastes bitter and stomach rich in many bubbles. I also don’t have an appetite, what should I do?

1 Answer:

Hello Zikrina, thank you for asking at HealthReplies.com.


Reading complaints that you feel, these complaints can be caused by several conditions such as acid reflux disease, dyspepsia syndrome, inflammation of the stomach (gastritis), side effects of certain drugs (such as antacids, antibiotics, pain relievers) and several other possible conditions.


Because there are quite a number of conditions that might cause complaints to you, you should check with your doctor for further evaluation in terms of your current physical condition. Your doctor may also conduct an evaluation of the drugs you are taking and also other diseases that you may have suffered for a long time to help determine the possibility of your current condition, and maybe the doctor will advise you to carry out additional examinations such as abdominal ultrasound, X-ray of the abdomen, gastrointestinal binoculars (endoscopy) and several other examinations depend on the doctor's consideration. After the doctor performs various evaluations and examinations, then the doctor will determine the diagnosis of your condition and also what treatment is in accordance with the condition.


For the time being at home, you may try taking antacid drugs to help reduce complaints according to the dosage listed on the package. In addition, avoid consuming spicy, acidic, high-fat foods, caffeinated drinks, alcoholic drinks, and carbonated drinks. If you don't have an appetite, start with soft food first so it's easy to digest. Also avoid smoking. Increase consumption of vegetables and fruits. Eat more regularly and not too late, and avoid lying down or sleeping immediately after eating. Also do regular exercise, avoid stress, maintain your ideal body weight, and make sure you get enough rest every day.


I hope this helps.

: by

Related Question

Examination Of Female Organs After Marriage?

Examination Of Female Organs After Marriage?

(10 months ago)

want to ask, for people who are already married, if you want to check on femininity, it’s better if the urine test is papsmire? r nThank you, please advise …... Read more

The Left Face Feels Thick And Stiff And Feels Numb?

The Left Face Feels Thick And Stiff And Feels Numb?

(10 months ago)

Hello doctor, I am 16 years old, I want to ask a question r nTherefore, when I was on the move, suddenly my mouth felt numb and when I was held it felt numb, my mouth felt dry unti... Read more

Is Vegan Living A Cause Of Lack Of Folic Acid And Anemia?

Is Vegan Living A Cause Of Lack Of Folic Acid And Anemia?

(12 months ago)

whether a vegan lifestyle can be a cause of lack of folic acid and vit. B12 and anemia?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *